# SDR DALA1107940677

- Difficulty date: January 31, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 61,764 hours, 28,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CK, MX FOUND THE EMERGENCY PATHLIGHTS AT SEAT 29D AND 44D INOPERATIVE.  MX RELAMPED 44D AND REPLACED THE LIGHT ASSY AT 29D.  OPS CK WAS GOOD.
